Sevikar Malaise Side Effect Reports
The following Sevikar Malaise side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Malaise, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
|Heart Rate Irregular, Malaise, Unevaluable Event, Vertigo|
This Malaise side effect was reported by a physician from BELGIUM. A 83-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Sevikar (olmesartan Medoxomil/amlodipine Besilate) (tablet) (dosage: 40/5 Mg (1 In 1 D),oral), which was started on Apr 21, 2009. Concurrently used drugs: NA. When starting to take Sevikar (olmesartan Medoxomil/amlodipine Besilate) (tablet) the consumer reported the following symptoms:
Sevikar Malaise Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Sevikar Malaise Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|